# SDR YENA20090810092

- Difficulty date: August 9, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 8,466 hours, 3,043 cycles
- System (JASC): 2330 · Entertainment System
- Part: Entertain Sys
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 844 - SJU-BOS - SMELL OF BURNED PLASTIC IN FLT ROWS 3-10, ROW 7 (SEAT 7E) IN PARTICULAR.  SMELL DISSIPATED AFTER TURNING LTV OFF.  PERFORMED THOROUGH INTEGRITY INSPECTION/ OPERATIONAL CHECK OF CABIN SEAT ROWS 1-12 RT, REMOVED SEB COVERS / SHROUD AND INSPECTED XEB CONNECTORS, PINS AND ELECTRICAL HARNESSES PER TSM 24-00-00-810-823.  ALSO AMM 23-39-33.  NO ABNORMALITIES FOUND.  OPENED AFT AVIONICS EQUIPMENT RACK PANEL AND VERIFIED LTV COMPONENT NORMAL SYSTEM OPERATION.
